MAUDE Adverse Event Report: BIOMET UK LTD. OXFORD ANAT BRG RT MD SIZE 4 PMA; KNEE PROSTHESIS

BIOMET UK LTD. OXFORD ANAT BRG RT MD SIZE 4 PMA; KNEE PROSTHESIS
Catalog Number 159576
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Arthritis (1723); Insufficient Information (4580)
Date of Event 05/29/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent initial right unicompartmental knee arthroplasty.Subsequently, the patient was revised approximately 10 years and 4 months post the initial implantation due to progression of osteoarthritis of native patella.The poly was exchanged with patella implanted without complications.No further event information available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated: a1, a2, b4, b5, d6, d10, g3, g6, h2, h6, h11.D10 - associated medical products: oxford cementless tibia d rm; item# us166577; lot# 3050480.Oxf twin peg cmntls fmrl md; item# 161474; lot# 2494942.Disease progression of osteoarthritis can continue in native bone structures as a patient continues to age.Other patient comorbidities, lifestyle, physical activities and some medications can increase the patient¿s risk for progressive osteoarthritis.Additionally, females have an inherent risk.Partial knee replacement is done to decrease pain, and increase flexibility, mobility and overall improve quality of life, as this is one of the least invasive approaches.Patients with disease progression of osteoarthritis in the affected joint develop knee pain and decrease in joint flexibility.As osteoarthritis progresses a loss of cartilage in the previously unaffected area of the knee has deteriorated to a point in which the patient and doctor may elect to take an approach to convert to a full-knee replacement to alleviate symptoms.As the zimmer biomet device did not cause this event or is meant to cure and/or prevent progression of pre-existing patient diseases, no further reports will be submitted in regard to this case.However, if any additional information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Additional Manufacturer Narrative
(b)(4) d10 - associated medical devices: unknown oxford tibial component; item# unknown; lot# unknown unknown oxford femoral component; item# unknown; lot# unknown the device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that the patient underwent a right sided knee revision on an unknown date due to instability.It was noted that just the poly was revised.Due diligence is in progress for this complaint; to date no additional information or product has been received.

Brand Name
OXFORD ANAT BRG RT MD SIZE 4 PMA
Common Device Name
KNEE PROSTHESIS
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK  CF31 3XA
Manufacturer (Section G)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK   CF31 3XA
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key19592606
Report Number3002806535-2024-00231
Device Sequence Number8470770
Product Code NRA
UDI-Device Identifier05019279786220
UDI-Public(01)05019279786220(17)181231(10)331510
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P010014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/31/2018
Device Catalogue Number159576
Device Lot Number331510
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2024
Supplement Date Received by Manufacturer07/11/2024
Initial Report FDA Received Date06/24/2024
Supplement Report FDA Received Date08/07/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/31/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.; SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale
Patient Weight90 KG